EDGE-ZAGREB INDICES OF GRAPHS


Yamac C., Oz M. S. , Cangül İ. N.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, pp.1-10, 2020 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2020
  • Doi Number: 10.1007/s00784-020-03202-x
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.1-10

Abstract

The algebraic study of graph matrices is an important area of Graph Theory giving information about the chemical and physical properties of the corresponding molecular structure. In this paper, we deal with the edge-Zagreb matrices defined by means of Zagreb indices which are the most frequently used graph indices.